On the generalization of strong summability of double Fourier series

Łenski, Włodzimierz: On the generalization of strong summability of double Fourier series. In: Acta scientiarum mathematicarum, (60) 3-4. pp. 515-526. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_003_004_515-526.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 515-526
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 525-526.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15535

Actions (login required)

View Item View Item